Implementation of Walrasian Allocations in Economies with Infinite Dimension Commodity Spaces
This paper considers the problem of implementing constrained Walrasian allocations for exchange economies with infinitely many commodities and finitely many agents. The mechanism we provide is a feasible and continuous mechanism whose Nash allocations and strong Nash allocations coincide with constrained Walrasian allocations. This mechanism allows not only preferences and initial endowments but also coalition patterns to be privately observed, and it works not only for three or more agents, but also for two-agent economies, and thus it is a unified mechanism which is irrespective of the number of agents.
|Date of creation:||2002|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://mpra.ub.uni-muenchen.de
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hong, Lu, 1995. "Nash Implementation in Production Economies," Economic Theory, Springer, vol. 5(3), pages 401-17, May.
- Hurwicz, Leonid, 1979. "On allocations attainable through Nash equilibria," Journal of Economic Theory, Elsevier, vol. 21(1), pages 140-165, August.
- Bezalel Peleg, 1996.
"A continuous double implementation of the constrained Walras equilibrium,"
Review of Economic Design,
Springer, vol. 2(1), pages 89-97, December.
- Peleg, B., 1994. "A Continuous Double Implementation of the Constrained Walras Equilibrium," Papers 94-26, Cornell - Department of Economics.
- Nakamura, Shinsuke, 1990. "A feasible Nash implementation of Walrasian equilibria in the two-agent economy," Economics Letters, Elsevier, vol. 34(1), pages 5-9, September.
- Hurwicz, L, 1979. "Outcome Functions Yielding Walrasian and Lindahl Allocations at Nash Equilibrium Points," Review of Economic Studies, Wiley Blackwell, vol. 46(2), pages 217-25, April.
- Yannelis, Nicholas C. & Zame, William R., 1986. "Equilibria in Banach lattices without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 15(2), pages 85-110, April.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:41228. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht)
If references are entirely missing, you can add them using this form.